RAIRO-Theor. Inf. Appl.
Volume 49, Number 1, January-March 2015
|Page(s)||61 - 65|
|Published online||23 February 2015|
The finiteness problem for monoids of morphisms
Department of Mathematics and Statistics, University of
Accepted: 5 November 2014
We study finitely generated monoids consisting of endomorphisms of a free monoid. We give a necessary and sufficient condition for such a monoid to be infinite and show that this condition is decidable. As a special case we discuss the morphism torsion problem.
Mathematics Subject Classification: 20M05 / 68Q45
Key words: Free monoid morphism / finiteness problem / decidability
© EDP Sciences 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.